Good News!

Discussion in 'Fibromyalgia Main Forum' started by shari1677, Mar 31, 2010.

  1. shari1677

    shari1677 New Member

    I've been taking generic Ritalin now for about 1 to 1-1/2 weeks.

    I just noticed - the quality and quantity of my work has slowly gone up!!!!

    When one is tired, like we are, there is just no way we can produce any kind of quality or quality!

    I love Ritalin!

    However - now that I'm not as tired as I used to be - my pain is more dominant. Maybe the fatigue, and my sleeping alot, masked the amount of pain I was really in.[This Message was Edited on 03/31/2010]
  2. kat211

    kat211 New Member

    I haven't taken mine for a few days because I have been very ill, but prior to not taking it, it was working very well for me. My pain was very low while on it. I think it also helped boost my mood.


    It is so good to have a step forward isn't it?
  3. loto

    loto Member

    The adderall I'm taking is really helping me, with my pain, also.

    But, this week I think I'm in a flare with my FM.
    The weather here has changed dramatically this week, though. It's gotten warmer (close to 80). And I'm loving the warmer weather and sunshine, but I wonder if the change of seasons is causing me to feel exhausted and hurting?? Also, recent bloodwork I had may suggest my iron level is going down. I used to be anemic, then brought it up with iron pills, but stopped taking them because of constipation. So, I'm going to start taking them again to see if it makes me feel better. I haven't had my bloodwork checked again yet, but have a call in to my doctor to see if he thinks I need to.

    Anyway, I'm so glad you're feeling so much better with the Ritalin!!!! I'm excited that we have finally found something to help our quality of life!

  4. loto

    loto Member

    Shari, while you're taking ritalin, and I take Adderall, since you've started it, have you experienced a strange taste in your mouth?

    I have, it's kind of a fruity taste, but not real strong. Just enough that I know it's there.
    I looked up this symptom, and if it's just a taste and not a strong fruity breath odor (signs of diabetes) it says it could be a side effect from medication.

    Just curious if you've had this going on.